# SDR IPXA1B67792

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U585043
- Condition: Cracked
- Location: Bs 1679 Lbl 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL STA 1679, LBL 46 HAS CRACK WITH DEBOND.  REPAIRED IAW EO B747-5320-42969-A AND SRM 53-00-51.
